Toggle Main Menu Toggle Search

Open Access padlockePrints

Spectral Permanence in a Space with Two-Norms

Lookup NU author(s): Professor Mihai Putinar


The full text of this item is currently under embargo and cannot be made publicly available until after publication.

Publication metadata

Author(s): Kang H, Putinar M

Publication type: Article

Publication status: Published

Journal: Revista Matemática Iberoamericana

Year: 2016

Volume: 34

Issue: 2

Pages: 621-635

Online publication date: 28/05/2018

Acceptance date: 08/06/2016

Date deposited: 09/06/2016

ISSN (print): 0213-2230

ISSN (electronic): 2235-0616

Publisher: European Mathematical Society Publishing House


DOI: 10.4171/RMI/998


Altmetrics provided by Altmetric